# SDR REXA2021011200862

- Difficulty date: December 18, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 15,422 hours, 11,087 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670141772
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP PANEL 684EB HAS A DEEP CHAFE.  BLENDED CHAFE FOUND TO BE OUT OF LIMITS, IAW CRJ 900 SRM 57-52-01-001-001-A01.  REPLACED 684EB PANEL, IAW CRJ 900 SRM 51-40-11-001-001-A01.
